# SDR 4DPA2022090600003

- Difficulty date: September 6, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 41,769 hours, 32,300 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4164
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MAIN PITCH TRIM FAILED ENROUTE.  MX TROUBLE SHOT TO BAD HSCU. R&R'D HSCU OPS TEST GOOD.
